MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1125275-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.It should be noted that the reported patient effects of angina and stenosis are listed in the xience alpine, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2018, the patient presented with angina, and a severely calcified, 95% stenosed lesion within the proximal left anterior descending (lad) coronary artery.Pre-dilatation and an atherectomy was performed.A 2.75x15mm xience alpine stent (1125275-15) was implanted with acceptable results, timi flow iii and 0% visual diameter stenosis.On (b)(6) 2019, the patient was admitted for chest pain.Per recent catheritization, the patient had triple vessel coronary artery disease.As treatment, a coronary artery bypass graft x4 procedure was performed.Post-operation day 1, atrial fibrillation/flutter was observed and the patient presented with an altered mental status.The patient went into respiratory failure and was re-intubated.Cardioversion was provided for the arrhythmias.Medications were provided for hypotension.Neurology was consulted.The ct scan was negative and the patients mental status improved off sedation.Post-op day 5, the patient was extubated and was observed in sinus rhythm.The patient was started on medications for atrial fibrillation.Post-operation day 12, the patient was discharged to a subacute rehab facility.The events had resolved.There was no device malfunction.No additional information was provided regarding this issue.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10310971
Report Number2024168-2020-06121
Device Sequence Number3398838
Product Code NIQ
UDI-Device Identifier08717648199257
UDI-Public08717648199257
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1125275-15
Device Catalogue Number1125275-15
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age69 YR
Patient Weight100